Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 2

All articles in this issue are freely accessible.

On singular integral and martingale transforms
Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman.
Trans. Amer. Math. Soc. 362 (2010), 553-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551497
Deep pockets in lattices and other groups
Andrew D. Warshall.
Trans. Amer. Math. Soc. 362 (2010), 577-601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2551498
Modular actions and amenable representations
Inessa Epstein and Todor Tsankov.
Trans. Amer. Math. Soc. 362 (2010), 603-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551499
Quasisymmetric structures on surfaces
Kevin Wildrick.
Trans. Amer. Math. Soc. 362 (2010), 623-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551500
Non-unique solutions to boundary value problems for non-symmetric divergence form equations
Andreas Axelsson.
Trans. Amer. Math. Soc. 362 (2010), 661-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551501
A degenerate Sobolev inequality for a large open set in a homogeneous space
Scott Rodney.
Trans. Amer. Math. Soc. 362 (2010), 673-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551502
Value functions and associated graded rings for semisimple algebras
J.-P. Tignol and A. R. Wadsworth.
Trans. Amer. Math. Soc. 362 (2010), 687-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551503
The dimensions of a non-conformal repeller and an average conformal repeller
Jungchao Ban, Yongluo Cao and Huyi Hu.
Trans. Amer. Math. Soc. 362 (2010), 727-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551504
On the cluster multiplication theorem for acyclic cluster algebras
Fan Xu.
Trans. Amer. Math. Soc. 362 (2010), 753-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551505
Working with strong reducibilities above totally $𝜔$-c.e. and array computable degrees
George Barmpalias, Rod Downey and Noam Greenberg.
Trans. Amer. Math. Soc. 362 (2010), 777-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551506
Representation theory of Jordan superalgebras I
Consuelo Martínez and Efim Zelmanov.
Trans. Amer. Math. Soc. 362 (2010), 815-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551507
Reflection subgroups of Coxeter groups
Anna Felikson and Pavel Tumarkin.
Trans. Amer. Math. Soc. 362 (2010), 847-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551508
On cluster algebras with coefficients and 2-Calabi-Yau categories
Changjian Fu and Bernhard Keller.
Trans. Amer. Math. Soc. 362 (2010), 859-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551509
Theta functions on the Kodaira-Thurston manifold
William D. Kirwin and Alejandro Uribe.
Trans. Amer. Math. Soc. 362 (2010), 897-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551510
Constant term of smooth $H_{𝜓}$-spherical functions on a reductive $p$-adic group
Patrick Delorme.
Trans. Amer. Math. Soc. 362 (2010), 933-955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551511
Addition theorems via continued fractions
Mourad E. H. Ismail and Jiang Zeng.
Trans. Amer. Math. Soc. 362 (2010), 957-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551512
Local monodromy of $p$-divisible groups
Jeffrey D. Achter and Peter Norman.
Trans. Amer. Math. Soc. 362 (2010), 985-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551513
Fast Fourier transforms for the rook monoid
Martin Malandro and Dan Rockmore.
Trans. Amer. Math. Soc. 362 (2010), 1009-1045
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551514
Forward-backward stochastic differential equations with mixed initial-terminal conditions
Jiongmin Yong.
Trans. Amer. Math. Soc. 362 (2010), 1047-1096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551515
Topological classification of generalized Bott towers
Suyoung Choi, Mikiya Masuda and Dong Youp Suh.
Trans. Amer. Math. Soc. 362 (2010), 1097-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2551516